# SDR QXEA9900556

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - CRACK IN NR 1 FIREWALL, INBOARD SIDE JUST ABOVE CUT OUT FOR ATTACHMENT HARDWARE OF MAIN LANDING GEAR RETRACT ACTUATOR ATTACH FITTING.  REPAIRED IAW DASH 8 RD 8-54-10147, CONAIR EO 2254 AND HORIZON AIR EA 9-54-193.
